# SDR SWAA2020052676344

- Difficulty date: May 8, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 26,697 hours, 11,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STA 794+3 - 827+17 RBL27 WL156 DOOR CUT-OUT WEB HAS CORROSION UPPER SURFACE.  REMOVED CORROSION ON AFT CARGO DOOR CUTOUT LOWER THRESHOLD WEB ORIGINAL THICKNESS .045' REMOVED .030' REMAINING .015' OUT OF LIMITS IAW SRM 53-60-15-1A-1 REMOVED AND REPLACED WEB P/N 146A8123-25 IAW SRM 51-40-02-0G-0 AND DRAWINGS 146A8123 REV -; 146A8340 REV B.
